Viscodyne D Syrup 100ml
TabletBox Nagercoil
Cough And Cold | Wockhardt Ltd
0 likes





Short Description:
Viscodyne D Syrup 100ml is used for Cough And Cold. This contains Dextromethorphan Hydrobromide 10 mg,Chlorpheniramine Maleate 2 mg
*This medicine need prescription
Combination:
Dextromethorphan Hydrobromide 10 mg,Chlorpheniramine Maleate 2 mg
View Alternate₹133.45 ₹143.5 7% off
More than 10 Stock available
Delivery on Fri, 11 Apr | All over India
Add to cart